TU Darmstadt / ULB / TUbiblio

Applicability of the Linearized Theory of the Maxwell-Stefan Equations

Weber, Paul S. and Bothe, Dieter (2016):
Applicability of the Linearized Theory of the Maxwell-Stefan Equations.
62, In: Aiche Journal, (8), pp. 2929-2946, ISSN 0001-1541, [Online-Edition: http://dx.doi.org/10.1002/aic.15317],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Weber, Paul S. and Bothe, Dieter
Title: Applicability of the Linearized Theory of the Maxwell-Stefan Equations
Language: German
Journal or Publication Title: Aiche Journal
Volume: 62
Number: 8
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics > Analysis > Mathematical Modeling and Analysis
04 Department of Mathematics > Mathematical Modelling and Analysis
04 Department of Mathematics > Analysis
04 Department of Mathematics
Date Deposited: 04 Nov 2016 08:59
Official URL: http://dx.doi.org/10.1002/aic.15317
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item